MAUDE Adverse Event Report: BECTON DICKINSON & CO. (SPARKS) BD SYNAPSYS¿

BECTON DICKINSON & CO. (SPARKS) BD SYNAPSYS¿
Catalog Number 444150
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.H3 other text : see h.10.
 
Event or Problem Description
It was reported that while using bd synapses¿ the plate images shown for one patient sample number appeared under a different patient sample number.No patient impact reported.
 
Additional Manufacturer Narrative
Investigation summary: this statement is to summarize the investigation of a complaint involving synapsys.It was reported that the plate images for the wrong patient sample was appearing.No other issues were reported.Bd investigated the issue.The iis filter size was increased from 30 m to 50 m and restarted iis to resolve the error message.The sample appeared under a different lab number.This issue was caused by a software bug and will be fixed in a future synapsys release.This can be tracked by a system change request.This is a confirmed failure of a bd product.Review found complaints of this type were above statistical control for the month of april.Device history record review was not applicable as this is a standalone software product and the operation/functionality of this type of product is confirmed at the time of installation.Capa was created for the high severity hazard.This site was part of the field action initiated by bd.Reports of this type will continue to be monitored.If you have any additional questions or concerns, please do not hesitate to contact bd technical support.
 
Event or Problem Description
It was reported that while using bd synapsys¿ the plate images shown for one patient sample number appeared under a different patient sample number.No patient impact reported.
 
Additional Manufacturer Narrative
H.6.Investigation summary: this statement is to summarize the investigation of a complaint involving synapsys.It was reported that plate images for a sample appeared under a different lab number.Bd investigated this issue, and it was determined that the demographic data failed to refresh when the user moves to the next sample.This was captured under the system change request (b)(4).This is a confirmed failure of a bd product.The customer was upgraded to (b)(4) to resolve the issue.Review found that complaints of this type were below statistical control for the month of april.Reports of this type will continue to be monitored.If you have any additional questions or concerns, please do not hesitate to contact bd technical support.
 
Event or Problem Description

Brand Name
BD SYNAPSYS¿
Common Device Name
NA
Manufacturer (Section D)
BECTON DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key19310065
Report Number1119779-2024-00378
Device Sequence Number3076693
Product Code JQP
UDI-Device Identifier00382904441500
UDI-Public(01)00382904441500
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number444150
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2024
Supplement Date Received by Manufacturer09/17/2024
09/15/2025
Initial Report FDA Received Date05/14/2024
Supplement Report FDA Received Date10/03/2024
09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown